# SDR MASA200500545

- Difficulty date: July 13, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 4,786 hours, 3,742 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6307 PHX - AIRCRAFT EXPERIENCED AN OUTBD SPOILERON AND OUTBD FLIGHT SPOILER CAUTION MESSAGE.  MAINTENANCE DISPATCHED TO AIRCRAFT AND CAUTION HAD ALREADY CLEARED.  INTERROGATED MDC AND NO FAULTS FOUND.  PERFORMED SYSTEM RESET AND SPOST 1 AND 2, SYSTEM OPS CHECKED GOOD.
